# SDR CALA2018020200410

- Difficulty date: February 1, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 58,987 hours, 21,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Dented
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 195,  STRINGER 26R,  8 INCHES BELOW THE LAP SEAM,  FOUND TO BE OUT OF LIMITS AND CANNING.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02182.
